skin-hair-icon
Skin becoming dark by using vcx serum
Hi, My Dr prescribed vcx vitamin c serum to apply in face daily morning facewash. After using it for sometime m feeling skin is becoming dark. I've stopped using that and now serum has turned dark and smelly. Should I continue to use that? And also if I need to use in night or morning? My skin is sensitive and dark wheatish tone.
59 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Wash face with Cetaphil cleansing lotion 4 days a week twice a day Wash face with AHA GLOW face wash 3 days a week twice a day Morning apply Solreva XL sunscreen three times a day Night: Glo Blanc Multi active white serum For Glo Blanc multi active serum and Solreva sunscreen call Mr Das at six two nine one seven six seven two zero eight for medicines free delivery pan India as they are unavailable at pharmacy Review after 8 weeks Stop previous medications for face
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Stop it... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.